# SDR SWI2024F00087

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR LOWER SILL CORRODED IN MULTIPLE SPOTS (MARKED).   (C-CHECK RO 1/30/2024)   PAX DOOR LOWER SILL ANGLE IS REMOVED AND REPLACED BY NEW PART IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV Y.COMPLIED WITH 51-900-1002-SKY, LEAK CHECK GOOD
